# SDR 05FDEA04215

- Difficulty date: December 10, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310-203
- Aircraft serial: 241
- Aircraft time: 33,767 hours, 23,499 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGING AIRPLANE SAFETY RULE (AASR) 14CFR 121.368, 121.370A COMPLY WITH AGING 9-AGING-INSP.  RUDDER TRAILING EDGE DAMAGED BETWEEN STA 270 AND STA 330.  REPAIRED IAW SRM 55-41-12  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
